# SDR ASOA20130505065

- Difficulty date: May 5, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N14543
- Make and model: Emb EMB-145LR
- Aircraft serial: 145553
- Aircraft time: 27,951 hours, 21,283 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7287580505
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION THE NR 3 AISLE EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  R & R LIGHT,  OPS TESTED WITH NO DEFECTS, AND ACFT WAS APPROVED FOR RETURN TO SERVICE.
